Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 111, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2013, 2:24 PM CDT for Ellis County, Kansas. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 2:24 PM CDT (19:24 UTC)
- Expired
- May 30, 2013, 3:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ellis County, KS
The radar
The Dodge City radar (KDDC), 139 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 2:30 PM CDT | HAIL 1.75 | 3 W Antonino, KS | |
| May 30, 3:00 PM CDT | HAIL 0.88 | 1 W Antonino, KS | MOST OF THE HAIL WAS PEA-SIZE. |
| May 30, 3:12 PM CDT | HAIL 0.88 | 2 Ne Antonino, KS | |
| May 30, 3:25 PM CDT | HAIL 0.88 | 2 N Antonino, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
596
WUUS53 KDDC 301924
SVRDDC
KSC051-302015-
/O.NEW.KDDC.SV.W.0111.130530T1924Z-130530T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
224 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELLIS COUNTY IN CENTRAL KANSAS...
* UNTIL 315 PM CDT
* AT 221 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTONINO...
AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SCHOENCHEN...HAYS...MUNJOR...TOULON...CATHARINE...VICTORIA...
EMMERAM AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3871 9903 3871 9954 3884 9959 3912 9918
3913 9904
TIME...MOT...LOC 1924Z 253DEG 23KT 3880 9939
HAIL...1.00IN
WIND...60MPH
$$
JJOHNSON2 follow-up statements
615
WWUS53 KDDC 301939
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
239 PM CDT THU MAY 30 2013
KSC051-302015-
/O.CON.KDDC.SV.W.0111.000000T0000Z-130530T2015Z/
ELLIS KS-
239 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ELLIS
COUNTY UNTIL 315 PM CDT...
AT 235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTONINO...AND
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAYS...MUNJOR...TOULON...CATHARINE...VICTORIA...EMMERAM AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3888 9942 3913 9904 3871 9903 3871 9942
TIME...MOT...LOC 1940Z 253DEG 23KT 3880 9931
HAIL...1.00IN
WIND...60MPH
$$
JJOHNSON376
WWUS53 KDDC 301953
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
253 PM CDT THU MAY 30 2013
KSC051-302015-
/O.CON.KDDC.SV.W.0111.000000T0000Z-130530T2015Z/
ELLIS KS-
253 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ELLIS
COUNTY UNTIL 315 PM CDT...
AT 249 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTONINO...AND
MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAYS...MUNJOR...TOULON...CATHARINE...VICTORIA...WALKER AND EMMERAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3888 9942 3913 9904 3871 9903 3871 9942
TIME...MOT...LOC 1954Z 253DEG 23KT 3879 9934
HAIL...1.75IN
WIND...60MPH
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:26 PM CDT, 58 minutes earlier.
Area forecast discussion, May 30, 1:26 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 126 PM CDT THU MAY 30 2013 ...UPDATE TO SHORT TERM... .SYNOPSIS... ISSUED AT 1004 AM CDT THU MAY 30 2013 WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATE A CLOSED OFF UPPER LEVEL LOW DEVELOPING ACROSS THE WESTERN DAKOTAS. MEANWHILE, A +90KT UPPER LEVEL JET IS STREAMING SOUTHEAST ACROSS THE INTERMOUNTAIN WEST INTO NORTHEAST NEW MEXICO AND THE TEXAS PANHANDLE. NEAR THE SURFACE, A TROUGH OF LOW PRESSURE STRETCHES FROM CENTRAL NEBRASKA SOUTHWARD ACROSS CENTRAL KANSAS INTO EXTREME WESTERN OKLAHOMA. SURFACE DEWPOINTS ARE IN THE 50S(F) ACROSS CENTRAL AND MUCH OF SOUTHWEST KANSAS WITH THE 40S(F) NEAR THE COLORADO BORDER. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 120 PM CDT THU MAY 30 2013 ISOLATED SHOWERS AND THUNDERSTORMS WILL DRIFT SLOWLY EAST ACROSS WEST CENTRAL AND SOUTHWEST KANSAS INTO CENTRAL KANSAS THIS AFTERNOON, THEN GRADUALLY DISSIPATE BY THIS EVENING. SMALL HAIL AND GUSTY WINDS MAY BE POSSIBLE WITH ANY OF THESE SHOWERS/STORMS. WIDESPREAD SEVERE WEATHER IS UNLIKELY. SHORT RANGE MODELS INDICATE THE CLOSED OFF UPPER LOW IN THE NORTHERN PLAINS SHIFTING EAST ACROSS THE DAKOTAS TONIGHT AND FRIDAY. MEANWHILE, A TROUGH AXIS ATTENDANT TO THE UPPER LOW WILL LIFT NORTHEAST OUT OF THE CENTRAL PLAINS INTO THE UPPER MIDWEST TONIGHT. AS THIS OCCURS, THE SURFACE BOUNDARY/TROUGH EXTENDING FROM CENTRAL NEBRASKA SOUTHWARD INTO CENTRAL KANSAS WILL BEGIN TO PUSH EAST THIS EVENING, SHIFTING THE FOCUS FOR THUNDERSTORM DEVELOPMENT FURTHER TO OUR EAST. ISOLATED THUNDERSTORMS MAY BE POSSIBLE EARLY THIS EVENING ACROSS CENTRAL KANSAS, INCLUDING NEAR AND ALONG A LINE FROM ST. JOHN TO MEDICINE LODGE. HOWEVER, WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. MUCH DRIER CONDITIONS ARE THEN EXPECTED INTO FRIDAY AS AS THE UPPER LEVEL LOW MOVES FURTHER EAST INTO THE WESTERN GREAT LAKES REGION WHILE DRIER AIR NEAR THE SURFACE ADVECTS EAST-SOUTHEAST INTO WESTERN KANSAS. TEMPERATURES WILL BE NEAR NORMAL TONIGHT AS LIGHT AND VARIABLE WINDS TAKE HOLD ACROSS MUCH OF WESTERN KANSAS WHILE SKIES REMAIN MOSTLY CLEAR. WITH SURFACE DEWPOINTS DROPPING INTO THE 30S(F) NEAR THE COLORADO BORDER TO THE 50S(F) HOLDING IN CENTRAL KANSAS, LOOK FOR LOWS MAINLY DOWN INTO THE 50S(F) LATE TONIGHT WITH LOWER TO MID 60S(F) POSSIBLE IN SOUTH CENTRAL KANSAS WHERE INCREASED MOISTURE WILL REMAIN. A WEST TO NORTHWESTERLY DOWNSLOPE FLOW IS EXPECTED TO DEVELOP ACROSS WESTERN KANSAS FRIDAY AS THE SURFACE BOUNDARY/TROUGH ADVANCES FURTHER TO THE EAST. THE NAM AND GFS SHOW TEMPERATURES AT H85 RANGING FROM AROUND 20C IN CENTRAL KANSAS TO NEAR 25C IN FAR SOUTHWEST KANSAS BY FRIDAY AFTERNOON. WITH PLENTY OF SUNSHINE AND A DOWNSLOPE FLOW ACROSS WESTERN KANSAS, LOOK FOR HIGHS WELL UP INTO THE 80S(F) TO NEAR 90F. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 353 AM CDT THU MAY 30 2013 RADAR METWATCH THIS SHIFT PREVENTED A RIGOROUS INTERROGATION OF THE LONG TERM PORTION OF THE FORECAST. THAT BEING SAID...SOME CHANGES OF NOTE WERE MADE. FIRST...SCALED BACK THE POPS ON FRIDAY FRIDAY NIGHT AS THE PRIMARY ZONE OF CONVERGENCE SUPPORTING CONVECTION WILL BE MAINLY ACROSS NORTHWEST OKLAHOMA AND FAR SOUTH-CENTRAL KANSAS. WILL STILL MAINTAIN SOME SLIGHT CHANCE POPS FOR PORTIONS OF COMANCHE AND PRATT COUNTY AND ALL OF BARBER COUNTY...BUT ANY STORMS THAT DEVELOP THERE SHOULD SHIFT QUICKLY INTO THE WFO ICT AND WFO OUN FORECAST AREAS. THE LONGWAVE TROUGH WHICH WILL BECOME A FIXTURE ACROSS THE NORTHERN CONUS...WILL CONTINUE ITS INFLUENCE ON WESTERN KANSAS WEATHER THROUGH THE WEEKEND. THE INFLUENCE BY WEEKEND, THOUGH, WILL BE COOLER AND QUIETER SENSIBLE WEATHER. HAVE LOWERED THE OVERNIGHT LOWS SATURDAY MORNING AS THE RESULT OF COLD ADVECTION MUCH OF THE NIGHT AS A SHORTWAVE TROUGH ROTATES AROUND THE LARGER UPPER TROUGH TO OUR NORTH. THE GFS40 IS SHOWING THE ADVECTION OF SOME SINGLE DIGIT 850MB TEMPERATURES (CELSIUS) INTO NORTHERN KANSAS. SATURDAY COULD BE QUITE COOL IF THE GFS IS TO BE BELIEVED. THE ECMWF HAS A WARMER SOLUTION WITH HIGHS IN THE LOWER TO MID 80S. THE BEST FORECAST RIGHT NOW IS SOMEWHERE IN THE MIDDLE WITH LOWER 80S ALONG THE OKLAHOMA BORDER TO LOWER 70S UP ALONG INTERSTATE 70. BY MONDAY OF NEXT WEEK...THE LARGE SCALE PATTERN WILL BECOME MORE ZONAL ACROSS THE ROCKIES...FAVORING LEE TROUGH DEVELOPMENT ONCE AGAIN. THIS WILL PROVIDE THE NORTHWARD TRANSPORT OF LOW LEVEL MOISTURE BACK INTO PORTIONS OF WESTERN KANSAS. THE WIND SHEAR, LOW LEVEL MOISTURE, AND INSTABILITY ENVIRONMENT WILL BECOME FAVORABLE FOR STRONG TO SEVERE STORMS MONDAY EVENING ACROSS SOUTHWEST AND WEST-CENTRAL KANSAS ALONG AND EAST OF A DRYLINE. THE STRONG/SEVERE THUNDERSTORM THREAT MAY LINGER INTO TUESDAY DEPENDING ON HOW THE SUB-SYNOPTIC SCALE ENVIRONMENT SHAKES OUT...WHICH IS EXTREMELY DIFFICULT TO ANTICIPATE AT THIS TIME RANGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1201 PM CDT THU MAY 30 2013 VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH EARLY FRIDAY MORNING. AS FOR WINDS, A SURFACE TROUGH EXTENDING FROM SOUTHERN NEBRASKA SOUTH THROUGH CENTRAL KANSAS INTO FAR WESTERN OKLAHOMA WILL PUSH SLOWLY EAST TODAY AND TONIGHT. AS A RESULT, LIGHT AND VARIABLE WINDS WILL BECOME WESTERLY 10 TO 20KT THIS AFTERNOON THEN BECOME LIGHT AND VARIABLE AGAIN THIS EVENING AFTER SUNSET. && .PRELIMINARY POINT TEMPS/POPS... DDC 88 55 88 54 / 40 10 0 10 GCK 86 53 88 52 / 20 0 0 10 EHA 87 55 90 53 / 10 0 0 10 LBL 90 55 92 55 / 10 0 0 10 HYS 83 55 83 53 / 20 10 0 10 P28 88 62 88 59 / 60 10 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR KSZ061-062-074>076-086. && SYNOPSIS...JJOHNSON SHORT TERM...JJOHNSON LONG TERM...UMSCHEID AVIATION...JJOHNSON
Hazardous weather outlook, May 30, 3:22 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 322 AM CDT THU MAY 30 2013 KSZ030-031-043>046-061>066-074>081-084>090-310830- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 322 AM CDT THU MAY 30 2013 /222 AM MDT THU MAY 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEPART THE REGION BY MID MORNING. THE MAIN THREAT WITH THIS ACTIVITY IS LIGHTNING AND MODERATE TO HEAVY RAINFALL. A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM CDT FOR PORTIONS OF SOUTHWEST KANSAS. SEE FIRE WEATHER MESSAGE FOR SPECIFIC DETAILS. ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE THIS EVENING ALONG AND EAST OF A LINE FROM ELLIS COUNTY TO COMANCHE COUNTY. THE MAIN THREAT IS LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF SOUTH CENTRAL KANSAS LATE FRIDAY AND FRIDAY EVENING. ANY THUNDERSTORMS WHICH DEVELOP IN BARBER COUNTY SHOULD MOVE SOUTHEAST INTO OKLAHOMA QUICKLY BEFORE BECOMING SEVERE. AFTER A QUIET PERIOD THIS WEEKEND...THUNDERSTORM CHANCES WILL INCREASE EARLY NEXT WEEK. SEVERE STORMS WILL BE POSSIBLE AS WIND SHEAR AND INSTABILITY INCREASES LATE MONDAY AND PERHAPS INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC SUGDEN/UMSCHEID
In the hours before
Special weather statement, May 30, 8:40 AM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 AM CDT THU MAY 30 2013
KSZ089-090-301430-
BARBER-COMANCHE-
840 AM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE AND
SOUTHWESTERN BARBER COUNTIES...
AT 836 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SUN CITY. THIS STORM WAS
MOVING EAST-SOUTHEAST AT 15 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3701 9935 3719 9937 3724 9869 3700 9868
3699 9912
TIME...MOT...LOC 1340Z 180DEG 0KT 3734 9902
12Local storm report, May 30, 9:20 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
920 AM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 7 SW LA CROSSE 38.46N 99.40W
05/30/2013 E0.95 INCH RUSH KS PUBLIC
&&
MSCOTTLocal storm report, May 30, 9:25 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
925 AM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL PRATT 37.65N 98.74W
05/30/2013 E0.75 INCH PRATT KS TRAINED SPOTTER
&&
MSCOTTSpecial weather statement, May 30, 2:17 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 217 PM CDT THU MAY 30 2013 KSZ031-302000- ELLIS- 217 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY... AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ANTONINO...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN ELLIS COUNTY...INCLUDING THE CITIES OF ANTONINO... HAYS...MUNJOR...TOULON AND VICTORIA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3912 9921 3871 9906 3871 9954 3884 9959 TIME...MOT...LOC 1917Z 253DEG 23KT 3879 9944 JJOHNSON
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:05 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Kearny, Lane, Scott | 40 min |
| May 29, 7:20 PM CDT | Tornado Warning | DDC | Grant, Kearny | 25 min |
| May 29, 7:45 PM CDT | Special Weather Statement | DDC | Lane, Ness, Trego | 45 min |
| May 29, 7:56 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane | 49 min |
| May 30, 2:04 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 12 hr |
| May 30, 2:34 AM CDT | Red Flag Warning | DDC | Grant, Hamilton, Haskell, Kearny, Seward, Stanton | 17 hr |
| May 30, 8:40 AM CDT | Special Weather Statement | DDC | Comanche | 50 min |
| May 30, 2:17 PM CDT | Special Weather Statement | DDC | Ellis | 43 min |
| May 30, 2:34 PM CDT | Special Weather Statement | DDC | Ness | 41 min |
| May 30, 2:43 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 47 min |
| May 30, 3:15 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush, Trego | 45 min |
| May 30, 3:53 PM CDT | Special Weather Statement | DDC | Rush | 52 min |
| May 30, 4:20 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.